# SDR 2002UALA01370

- Difficulty date: August 28, 2002
- Submitted: September 5, 2002
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 48,363 hours, 5,359 cycles
- Engine: Pwa PW4056
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 60B80029
- Part serial: 4538
- Condition: Failed
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT WING GEAR FAILED ALTERNATE EXTENSION TEST.  NEITHER DOORS NOR GEAR WOULD EXTEND.  FAILED ALTERNATE EXTEND ACTUATOR. REPLACED ACTUATOR.
